# SDR HEEA078507

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- Aircraft time: 14,815 hours
- Engine: Allsn 250C30P
- Engine time: 11,055 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Worn
- Location: Compressor
- Part time: 746 hours
- Component: Compressor, 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR CARBON SEAL HAS WORN TANGS AND SLOTS.
